# SDR NWAA071045511

- Difficulty date: March 14, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N511US
- Make and model: Boeing 757251
- Aircraft serial: 23199
- Aircraft time: 69,750 hours, 28,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE LINE CHECK, ALL FLOOR PROXIMITY LIGHTS ILLUMINATE DIM WHEN EMERGENCY LIGHTS ARE SELECTED OFF.  REPLACED EMERGENCY LIGHT POWER SUPPLIES PER B757 MM 33-51-07.  LIGHTS CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
